Volume 22, issue 3 (2022)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A scanning algorithm for odd Khovanov homology

Dirk Schütz

Algebraic & Geometric Topology 22 (2022) 1287–1324
Bibliography
1 D Bar-Natan, Khovanov’s homology for tangles and cobordisms, Geom. Topol. 9 (2005) 1443 MR2174270
2 D Bar-Natan, Fast Khovanov homology computations, J. Knot Theory Ramifications 16 (2007) 243 MR2320156
3 B Cooper, V Krushkal, Categorification of the Jones–Wenzl projectors, Quantum Topol. 3 (2012) 139 MR2901969
4 M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359 MR1740682
5 M Khovanov, A functor-valued invariant of tangles, Algebr. Geom. Topol. 2 (2002) 665 MR1928174
6 R Lipshitz, S Sarkar, A refinement of Rasmussen’s S–invariant, Duke Math. J. 163 (2014) 923 MR3189434
7 C Livingston, A H Moore, KnotInfo: table of knot invariants, electronic reference (2021)
8 G Naisse, K Putyra, Odd Khovanov homology for tangles, preprint (2020) arXiv:2003.14290
9 P S Ozsváth, J Rasmussen, Z Szabó, Odd Khovanov homology, Algebr. Geom. Topol. 13 (2013) 1465 MR3071132
10 K K Putyra, A 2–category of chronological cobordisms and odd Khovanov homology, from: "Knots in Poland, III : Part III" (editors J H Przytycki, P Traczyk), Banach Center Publ. 103, Polish Acad. Sci. Inst. Math. (2014) 291 MR3363817
11 J Rasmussen, Khovanov homology and the slice genus, Invent. Math. 182 (2010) 419 MR2729272
12 S Sarkar, C Scaduto, M Stoffregen, An odd Khovanov homotopy type, Adv. Math. 367 (2020) MR4078823
13 D Schütz, A fast algorithm for calculating S–invariants, Glasg. Math. J. 63 (2021) 378 MR4244204
14 A N Shumakovitch, Patterns in odd Khovanov homology, J. Knot Theory Ramifications 20 (2011) 203 MR2777025
15 P Vaz, Not even Khovanov homology, Pacific J. Math. 308 (2020) 223 MR4190457